| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | side effects of celebrex
side effects of celebrex
[ Back to Messages
Posted by nancy baker
on October 20, 2000 at 13:19:40:
my doctor gave me celebrex for osteo arthritis. my knees ached and i could hardly bend them. my wrists ached,etc... i took it for several months. i thought it was a miracle drug. i could go up and down steps and work with my hands. all of a sudden, and it happened when i had a bacterial infection with diarrhea, i started bleeding from my intestines. the whole time i had diarrhea, i had bleeding. it scared me and i stopped all my meds, but thinking it really was the celebrex. can you tell about the side effects of celebrex, and if it affects me that way, should i keep taking it? if not, what is a good alternative?i've taken ibuprophen before and it did me the same way. thank you nancy
All times are GMT -7. The time now is 06:44 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!